Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

25 year old suffering from soreness in joints also having burning sensation with small bruise on left leg

Hi, I am 25, female, average height and weight. I take topamax for migraines and trileptal for occipital neuralgia . I have been having a pulsating soarness in my joints (everywhere- elbows, wrists, knees, underarms, neck) off and on. I have also had an occurance of a burning sensation immediately followed by a small bruise on my left leg. I am wondering if this has something to do with blood or blood flow?
Asked On : Mon, 13 Jun 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It's quite probable that you are having increased sensitivity to pain due to lower threshold since you are a patient of Migraine. You may need to rule out Diabetes if you feel burning pain in the legs otherwise. The drugs you are taking are not known to cause the above mentioned problems commonly. Do get your Haemoglobin estimated as well to rule out Anaemia. Kindly consult your Neurologist on the possibilities of polyarthralgia.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor